MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome rx 39 was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, after bowing the device a few times, the cutting wire broke.Reportedly, no part of the device detached inside the patient.The procedure was completed with a second jagtome rx 39, using the same generator and active cord used.There were no user injuries nor patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned device revealed no visual defects.It looked under good conditions without evidence of damages or anomalies.The device was introduced inside the scope and the unit bowed more than 90 degrees outside and inside of the scope and the unit released the bow without problems.The complaint was not consistent with the reported event of cutting wire broke.All compiled information on this investigation determines that the most probable cause is no problem detected since the complaint included a returned device review (visual, physical, and performance testing) which showed no evidence of either the alleged issue or any defect which could have contributed to the event.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications at the time of release to distribution.
 
Event or Problem Description

Brand Name
JAGTOME RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7979193
Report Number3005099803-2018-60882
Device Sequence Number19174553
Product Code KNS
UDI-Device Identifier08714729776536
UDI-Public08714729776536
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2021
Device Model NumberM00573100
Device Catalogue Number47270
Device Lot Number0021635088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1